MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST;DAVINCI SI; PK DISSECTING FORCEPS

INTUITIVE SURGICAL, INC ENDOWRIST;DAVINCI SI; PK DISSECTING FORCEPS
Model Number 420227-10
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a crack identified in the instrument after opening the box.There was no patient involved with this event.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the instrument involved with this complaint and completed the device evaluation.Failure analysis investigation confirmed the customer reported complaint.The instrument was found to have thermal damage on the bipolar yaw pulley.This failure is typically associated with mishandling/misuse.

Brand Name
ENDOWRIST;DAVINCI SI
Common Device Name
PK DISSECTING FORCEPS
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 
4085232100
MDR Report Key16971138
Report Number2955842-2023-13808
Device Sequence Number2441775
Product Code NAY
UDI-Device Identifier00886874111673
UDI-Public(01)00886874111673(10)N10191129
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K061260
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number420227-10
Device Catalogue Number420227
Device Lot NumberN10191129 244
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/21/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/04/2021
Initial Report FDA Received Date05/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown